Convex hull of a planar set of straight and circular line segments

Yong Yue, J. L. Murray, J. R. Corney, D. E R Clark

Research output: Contribution to journalArticle

Abstract

The problem of constructing the convex hull of a set of points and of curvilinear segments arises in many applications of geometric analysis. Although there has been much work on algorithms for the convex hull of a finite point set, there has been less on methods for dealing with circular line segments and the implementation issues. This paper describes a new method for finding the convex hull of a planar set of straight and circular line segments. It then concentrates on the implementation of the algorithm.

Original languageEnglish
Pages (from-to)858-875
Number of pages18
JournalEngineering Computations: International Journal for Computer Aided Engineering and Software
Volume16
Issue number8
DOIs
Publication statusPublished - 1999

Cite this

@article{416e4a0c3e444752ae2fa8373aff71d1,
title = "Convex hull of a planar set of straight and circular line segments",
abstract = "The problem of constructing the convex hull of a set of points and of curvilinear segments arises in many applications of geometric analysis. Although there has been much work on algorithms for the convex hull of a finite point set, there has been less on methods for dealing with circular line segments and the implementation issues. This paper describes a new method for finding the convex hull of a planar set of straight and circular line segments. It then concentrates on the implementation of the algorithm.",
author = "Yong Yue and Murray, {J. L.} and Corney, {J. R.} and Clark, {D. E R}",
year = "1999",
doi = "10.1108/02644409910304086",
language = "English",
volume = "16",
pages = "858--875",
journal = "Engineering Computations: International Journal for Computer Aided Engineering and Software",
issn = "0264-4401",
publisher = "Emerald Publishing Limited",
number = "8",

}

Convex hull of a planar set of straight and circular line segments. / Yue, Yong; Murray, J. L.; Corney, J. R.; Clark, D. E R.

In: Engineering Computations: International Journal for Computer Aided Engineering and Software, Vol. 16, No. 8, 1999, p. 858-875.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Convex hull of a planar set of straight and circular line segments

AU - Yue, Yong

AU - Murray, J. L.

AU - Corney, J. R.

AU - Clark, D. E R

PY - 1999

Y1 - 1999

N2 - The problem of constructing the convex hull of a set of points and of curvilinear segments arises in many applications of geometric analysis. Although there has been much work on algorithms for the convex hull of a finite point set, there has been less on methods for dealing with circular line segments and the implementation issues. This paper describes a new method for finding the convex hull of a planar set of straight and circular line segments. It then concentrates on the implementation of the algorithm.

AB - The problem of constructing the convex hull of a set of points and of curvilinear segments arises in many applications of geometric analysis. Although there has been much work on algorithms for the convex hull of a finite point set, there has been less on methods for dealing with circular line segments and the implementation issues. This paper describes a new method for finding the convex hull of a planar set of straight and circular line segments. It then concentrates on the implementation of the algorithm.

UR - http://www.scopus.com/inward/record.url?scp=0033279801&partnerID=8YFLogxK

U2 - 10.1108/02644409910304086

DO - 10.1108/02644409910304086

M3 - Article

VL - 16

SP - 858

EP - 875

JO - Engineering Computations: International Journal for Computer Aided Engineering and Software

JF - Engineering Computations: International Journal for Computer Aided Engineering and Software

SN - 0264-4401

IS - 8

ER -